# SDR ASAA2018032224009

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,569 hours, 6,464 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ON WILL NOT RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  DEACTIVATED RIGHT PACK FLOW CONTROL AND SHUTOFF VALVE, OPENED AND CLOSED THE CIRCUIT BREAKER. FWD CABIN ZONE TEMP LIGHT EXTINGUISHED AFTER CLOSING THE CIRCUIT BREAKER.
